MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH LACTATE_2 (LAC_2); ACID, LACTIC, ENZYMATIC METHOD

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH LACTATE_2 (LAC_2); ACID, LACTIC, ENZYMATIC METHOD
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from the united states reported observation of falsely depressed lactate_2 (lac_2) results on multiple patient(s) samples on atellica ch analyzer.The initial results were reported to the physician(s), who questioned the results.The samples were repeated on the same atellica ch analyzer, and the results were higher.The higher results were considered as correct by the physician(s).The interpretation of results section of the atellica ch lactate_2 (lac_2) instructions for use (ifu) states: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." siemens has reviewed the information provided and concludes that this issue is user error.Customer had prepared reagents incorrectly.After proper reagent preparation as per atellica ch lactate_2 (lac_2) instructions for use (ifu), quality control (qc) results returned to normal.The system is operational.A separate mdr was filed for a different date of the same event.
 
Event or Problem Description
The customer reported observation of falsely depressed lactate 2 (lac 2) results on multiple patient(s) samples on atellica ch analyzer.The initial results were reported to the physician(s), who questioned the results.The samples were repeated on the same atellica ch analyzer, and the results were higher.The higher results were considered as correct by the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed lactate 2 (lac 2) results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2023-00156 on aug 07, 2023.Additional information - aug 07, 2023: mdr 1219913-2023-00155 was filed for the results generated on the (b)(6) 2023 and mdr 1219913-2023-00156 was filed for the results generated on (b)(6) 2023.

Brand Name
ATELLICA CH LACTATE_2 (LAC_2)
Common Device Name
ACID, LACTIC, ENZYMATIC METHOD
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591 5097
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
registration # 8020890
55 diamond road
crumlin co. antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
louise mclaughlin
333 coney st.
east walpole, MA 02032
7818564812
MDR Report Key17469004
Report Number1219913-2023-00156
Device Sequence Number17623127
Product Code KHP
UDI-Device Identifier00630414287270
UDI-Public00630414287270
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2024
Device Model NumberN/A
Device Catalogue Number11532568
Device Lot Number221854
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer08/07/2023
Initial Report FDA Received Date08/07/2023
Supplement Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown